# SDR DXTA200500772

- Difficulty date: June 8, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N874QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258474
- Aircraft time: 4,295 hours, 2,988 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

WHEEL BRAKES GRABBY AT LOWER GROUND SPEEDS, PULSATES THROUGHOUT AIRCRAFT.  GENERALLY BELOW 60 KNOTS.  PERFORMED MAXARET FUNCTION TEST.  FOUND NR 4 TO BE LEAKING.  REMOVED & REPLACED O-RING & REINSTALLED IAW HAWKER 800XP AMM 32-40-101.  NET JETS PILOTS FUNCTION CHECKED BRAKE SYSTEM AT HIGH SPEED & LOW SPEED FOLLOWING MAINTENANCE WITH NO DISCREPANCY IAW HAWKER 800XP AMM 32-40-00.
